Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On rings in which every ideal is the annihilator of an element


Author: Cleon R. Yohe
Journal: Proc. Amer. Math. Soc. 19 (1968), 1346-1348
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0234989-2
MathSciNet review: 0234989
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Snapper, Completely primary rings. IV, Ann. of Math. 55 (1952), 46-64. MR 0045094 (13:525h)
  • [2] L. Small, Studies on non-commutative noetherian rings, Ph.D. Thesis, Univ. of Chicago, Chicago, Ill., 1965.
  • [3] C. Procesi, Sugli anelli principali ed un teorema di Goldie, Rend. Accad. Lincei 37 (1964), 804-807. MR 0174590 (30:4791)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0234989-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society